# SDR USAA2010011190079

- Difficulty date: January 7, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - EEL - FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT LED DOES NOT BLINK.  REPLACED BATTERY OF FORWARD FLIGHT ATTENDANT SEAT FLASHLIGHT.
